MAUDE Adverse Event Report: EXPLORAMED NC7, INC. WILLOW WEARABLE BREAST PUMP; POWERED BREAST PUMP

EXPLORAMED NC7, INC. WILLOW WEARABLE BREAST PUMP; POWERED BREAST PUMP
Model Number PDW48
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rash (2033)
Date of Event 07/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported a rash which was treated by prescription steroid cream and oral medication.The willow device was not returned to exploramed nc7 for evaluation.All of the materials that come into contact with the breast passed biocompatibility evaluation per iso 10993-1:2009.Additionally, a manufacturing review was conducted on the device history record and no nonconformances were noted in the production of this device.Based on the information provided, it cannot be definitively concluded that the willow wearable breast pump caused or contributed to the incidence of rash.
 
Event or Problem Description
The customer reported to willow customer care on (b)(67 2020 that she experienced a rash on both breasts in the location of the inserts.She was prescribed triamcinoline 0.1% cream, then oral prednisone.Customer has healed.

Brand Name
WILLOW WEARABLE BREAST PUMP
Common Device Name
POWERED BREAST PUMP
Manufacturer (Section D)
EXPLORAMED NC7, INC.
1975 w. el camino real
suite 306
mountain view, ca
MDR Report Key10423881
Report Number3012759464-2020-00010
Device Sequence Number19564108
Product Code HGX
UDI-Device Identifier00858298006446
UDI-Public(01)00858298006446(11)200317
Combination Product (Y/N)N
PMA/510(K) Number
K191577
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPDW48
Device Catalogue NumberPDW48
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2020
Initial Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;